Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marx28

Is Accutane (mysorian) related to missed periods!?

Recommended Posts

Please help!

i have been on Accutane (my brand is mysorian, 60mg) for 5 months now. About 3 months ago I noticed my period did not come,and it hasn't come since then. I have had very very regular periods ever since I was 11, I never missed a month until now, I even knew which time of day they were going to come. I am very worried because I want to have kids in a couple of years.

has anyone ever had this symptom? Or have any idea of what could be going on?

Share this post


Link to post
Share on other sites

yes! The same thing is happening to me. My periods have been coming 12 days late. I looked this up and its very common, but for some reason its not listed as a side effect? I wouldn't worry to much if I were you.

Share this post


Link to post
Share on other sites

Thank you so much! 

How long have you been on Accutane? And have you missed any periods?

Edited by Marx28

Share this post


Link to post
Share on other sites

I have been on it for about 3 months now, going onto my 4th month soon. I started getting delayed periods after my first month. I haven't missed one yet, however I am currently 13 days past getting my period.. so maybe I will not get mine this month?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×